×

zbMATH — the first resource for mathematics

On complements in lattices of finite length. (English) Zbl 0468.06004

MSC:
06C15 Complemented lattices, orthocomplemented lattices and posets
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birkhoff, G., Lattice theory, () · Zbl 0126.03801
[2] Björner, A.; Rival, I., A note on fixed points in semimodular lattices, Discrete math., 29, 245-250, (1980) · Zbl 0441.06007
[3] Problem E 2700, Amer. math. monthly, 86, 310-311, (1979)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.